# SDR AALA20131121003

- Difficulty date: November 21, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 89,882 hours, 14,118 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND PYLON WAS FOUND TO AN OVERSIZED HOLE IN THE INBD SKIN, COMMON TO THE SIDE LOAD FITTING, NEAR A GSE FITTING.  ACCOMPLISHED REPAIR IAW EA B767 54-032581 & ECO C3369.  HFEC OPEN HOLE INSPECTED WITH NO CRACK INDICATION NOTED.
